# SDR CA011128003

- Difficulty date: November 22, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Condition: Cracked
- Location: Engine
- Part time: 19,607 hours, 18,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE INSPECTION OF THE ENGINE SUPPORT BEAM IAW SB A601R-53-059, TWO CRACKS WERE FOUND. ONE ON THE UPPER WEB AT RBL 9.5 AND LEFT LOWARD ACCESS PANEL LEFT FORWARD CORNER.
